Resultados globales: 2 registros encontrados en 0.02 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
1.
22 p, 196.7 KB Subelliptic Poincaré inequalities: the case p < 1 / Buckley, S. ; Koskela, P. ; Lu, G.
We obtain (weighted) Poincaré type inequalities for vector fields satisfying the Hörmander condition for p < 1 under some assumptions on the subelliptic gradient of the function. Such inequalities hold on Boman domains associated with the underlying Carnot-Carathéodory metric. [...]
1995 - 10.5565/PUBLMAT_39295_08
Publicacions Matemàtiques, Vol. 39, Núm. 2 (1995) , p. 313-334  
2.
7 p, 126.0 KB Singular measures and the key of G / Buckley, Stephen M. ; MacManus, Paul
We construct a sequence ofdoubling measures, whose doubling constants tend to 1, all for which kill a G[delta] set of full Lebesgue measure.
2000 - 10.5565/PUBLMAT_44200_07
Publicacions matematiques, V. 44 N. 2 (2000) , p. 483-489  

Vea también: autores con nombres similares
1 Buckley, Stephen M.
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.